Thigh Pain Due To Riding A Motorcycle?

Illustration of Thigh Pain Due To Riding A Motorcycle?
Illustration: Thigh Pain Due To Riding A Motorcycle? bmf.co.uk

Hello wr wb nHello, why does my right thigh hurt when I have traveled long distances on an automatic motorbike, my height is 186cm, is there any abnormality or what? N n

1 Answer:

Wa alaikumsalam, thank you for asking at HealthReplies.com. There are several possible causes of pain in your right thigh, including:

An uncomfortable position when riding a motorbike
Injury to a muscle due to impact or pull
Nerves that are compressed due to the same position for too long


In fact, it is still necessary to extract deeper information regarding whether these symptoms really appear only when riding a motorbike, or if you travel long distances with other vehicles such as trains or cars, complaints also arise. And does the pain feel like tingling or stabbing, and does the pain appear after finishing driving, or while still driving other things? To get this examination, we recommend that you consult your problem with a neurologist, especially if the symptoms have happened repeatedly and have really bothered you.


Meanwhile, try to adjust your sitting position to make it more comfortable, keep your body weight within the ideal weight range, rest every 1-2 hours while riding a motorbike, and exercise regularly. So, hopefully it answers your question.


dr. Amadeo D. Basfiansa

: by

Related Question

The Use Of Radiation Glasses When Suffering From Minus Eyes?

The Use Of Radiation Glasses When Suffering From Minus Eyes?

(12 months ago)

Is it okay if we have minus eyes, but wear minus glasses and anti-radiation glasses in turn?... Read more

The Use Of Bandages After Injecting Varicose Veins In The Legs?

The Use Of Bandages After Injecting Varicose Veins In The Legs?

(1 year ago)

Hello, I’m 18 years old. Yesterday I was injected with varicose veins, and my legs were bandaged. The doctor said the bandages on the legs were opened after 10 days u0026amp;... Read more

Dry And Flaky Face After Using Dexamethasone?

Dry And Flaky Face After Using Dexamethasone?

(12 months ago)

Morning … I am 24 years old … consulted the doctor directly and gave me the dexigen ointment … But after wearing the slep my face was dry u0026amp; peeling, is th... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *